Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2019 | Conference Paper | IST-REx-ID: 6647 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681 | OA
Algorithmic aspects of homotopy theory and embeddability
S.Y. Zhechev, Algorithmic Aspects of Homotopy Theory and Embeddability, IST Austria, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, ACM Transactions on Algorithms 15 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7093 | OA
On the treewidth of triangulated 3-manifolds
K. Huszár, J. Spreer, U. Wagner, Journal of Computational Geometry 10 (2019) 70–98.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Shellability is NP-complete
X. Goaoc, P. Patak, Z. Patakova, M. Tancer, U. Wagner, Journal of the ACM 66 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8182 | OA
Vanishing of all equivariant obstructions and the mapping degree
S. Avvakumov, S. Kudrya, ArXiv:1910.12628 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8184 | OA
Stronger counterexamples to the topological Tverberg conjecture
S. Avvakumov, R. Karasev, A. Skopenkov, ArXiv:1908.08731 (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 8185 | OA
Envy-free division using mapping degree
S. Avvakumov, R. Karasev, (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 742 | OA
On expansion and topological overlap
D. Dotterrer, T. Kaufman, U. Wagner, Geometriae Dedicata 195 (2018) 307–317.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018) 5.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 5791 | OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5960 | OA
Proving the existence of loops in robot trajectories
S. Rohou, P. Franek, C. Aubry, L. Jaulin, The International Journal of Robotics Research 37 (2018) 1500–1516.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 285 | OA
On the treewidth of triangulated 3-manifolds
K. Huszár, J. Spreer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774 | OA
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 184 | OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185 | OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 

Search

Display / Sort

Export / Embed